... very little sleep & Dr. can't think of an alternative. I can't go w/o sleep. Has anyone gone from great results to this overly hyper state on this? Thanks
I take 600mgs 4 times a day, but my last dose is at 4pm. You might want to consider doing this, as I had the same problem with gabapentin, wired!
My body has acclimated itself to being able to take the last dose at 4pm, with no funky side effects like feeling as if you are on speed.
Talk to your doc about something, temporary, to help with sleep, or adjust your dose to an earlier time.
What time do you take it now? How long have you been taking it? That info will help others to answer your query.
Wishing you the best and some sleep!
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Apr 2012 • 2 answers
Started Gabepentin in Jan due to a damaged nerve from my achilles repair. I'm sleeping all the time?
Posted 27 Mar 2016 • 2 answers
Posted 20 Sep 2016 • 1 answer
Insomnia - I take 300mg of gabapentin and 3 mg of lunesta at bedtime and I'm lucky if I get 4 hours?
Posted 25 Sep 2016 • 1 answer
Posted 22 Oct 2017 • 3 answers